8 joint papers of Gianluca Paolini with Shelah

PaSh:1121 [abstract]
Paolini+Shelah, Polish topologies for graph products of groups
PaSh:1117 [abstract]
Paolini+Shelah, Group metrics for graph products of cyclic groups
PaSh:1115 [abstract]
Paolini+Shelah, Polish topologies for graph products of cyclic groups
PaSh:1112 [abstract]
Paolini+Shelah, No uncountable Polish group can be a right-angled Artin group
PaSh:1109 [abstract]
Paolini+Shelah, Reconstructing structures with the strong small index property up to bi-definability
PaSh:1108 [abstract]
Paolini+Shelah, The strong small index property for free homogeneous structures
PaSh:1107 [abstract]
Paolini+Shelah, Automorphism groups of countable stable structures
PaSh:1106 [abstract]
Paolini+Shelah, The automorphism group of Hall's Universal group -- Proc American Math Soc 146 (2018) 1439-1445